MAUDE Adverse Event Report: HALYARD HEALTH, INC. HALYARD; PUMP, INFUSION, ELASTOMERIC

HALYARD HEALTH, INC. HALYARD; PUMP, INFUSION, ELASTOMERIC
Model Number 13476
Health Effect - Clinical Code No Information (3190)
Date of Event 09/28/2017
Type of Reportable Event Malfunction
Event or Problem Description
Patient q-ball medication found to be empty.It was later noted that the catheter was brittle and broken in two.

Brand Name
HALYARD
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
HALYARD HEALTH, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key6972030
Report Number6972030
Device Sequence Number16450824
Product Code MEB
UDI-Device Identifier10680651134766
UDI-Public(01)10680651134766
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 10/12/2017
Report Date (Section F) 10/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number13476
Device Catalogue NumberCB6004
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/09/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/24/2017
Patient Sequence Number1
Date Report Sent to FDA10/09/2017